Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Every planar map is four colorable

Authors: K. Appel and W. Haken
Journal: Bull. Amer. Math. Soc. 82 (1976), 711-712
MSC (1970): Primary 05C15
MathSciNet review: 0424602
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. . F. Allaire and E. R. Swart, A systematic approach to the determination of reducible configurations, J. Combinatorial Theory Ser. B (to appear).
  • 2. K. Appel and W. Haken, The existence of unavoidable sets of geographically good configurations, Illinois J. Math. 20 (1976), 218-297. MR 392641
  • 3. H. Heesch, Untersuchungen zum Vierfarbenproblem, B. I. Hochschulskripten, 810/810a/810b, Bibliographisches Institut, Mannheim, 1969. MR 40 #1303. MR 248048
  • 4. W. Tutte and H. Whitney, Kempe chains and the four color problem, Utilitas Math. 2 (1972), 241-281. MR 46 #8887. MR 309782

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C15

Retrieve articles in all journals with MSC (1970): 05C15

Additional Information